Post to Forum

Removal of Juvederm

  • virginia402
  • Virginia Beach
  • 4 years ago

I have several complications from my juvederm injection -tydall or possibly hyperpigmentation/hemosiderin staining and am considering removal. The juvederm seems to have migrated down to the cheek area as well, highlighting the hollow I was hoping to fill.

How do you ensure that all the juvederm is out? Will my skin sag since it has been filled? Is it safer to let it naturally fade out? Will I increase my chances of more pigmentation (and permanent) with further injections?

Comments (3)

Virginia, Iam experience the same experience.It has been 2 months and I have the skin discoloration.
How is your face? Is it gone? I really want to know if your problem is gone so I can be hopeful too. I look awful and no make up doa good job of covering
best of luck
Cris
  • Reply
How late is to late to have Juvederm dissolve? Can it be dissolved after a month?
  • Reply
Hi Virginia, Sorry to hear about your complications. You are just full of questions! You cannot be sure that all of the Juvederm is out, just do your best to dissolve what is bothering you. It is a very rare occaision that we hear of cases of sagging skin, so no, that should not be expected. If it does not bother you very much then yes, you run less risk by letting it run it's natural course. In the case of too superficially placed Juvederm (Tyndall effect) you should have your physician remove it as it can sometimes last for years. Choose your injecting physician carefully, and I would only inject Restylane in the future in the eye lid hollows. Good luck and be well. Dr. P
  • Reply